On Some Trigonometrical Polynomials.

Masako Izumi; Shin-Ichi Izumi

Mathematica Scandinavica (1967)

  • Volume: 21, page 38-44
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Izumi, Masako, and Izumi, Shin-Ichi. "On Some Trigonometrical Polynomials.." Mathematica Scandinavica 21 (1967): 38-44. <http://eudml.org/doc/166002>.

author = {Izumi, Masako, Izumi, Shin-Ichi},
journal = {Mathematica Scandinavica},
keywords = {approximation and series expansion},
pages = {38-44},
title = {On Some Trigonometrical Polynomials.},
url = {http://eudml.org/doc/166002},
volume = {21},
year = {1967},

AU - Izumi, Masako
AU - Izumi, Shin-Ichi
TI - On Some Trigonometrical Polynomials.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 38
EP - 44
KW - approximation and series expansion
UR - http://eudml.org/doc/166002
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.